# SDR I5EA2024031400004

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, CORROSION AT SUMP DRAIN INTERNAL BETWEEN STR 9-10 WBL 2.0-WBL 8.0.  PERFORMED E.O. # SWA-231024. PERFORM STEP # 18 OF THIS EO EVERY C-CHECK.
